Ant tnf and allergic reactions

youll know that I'm having a photosensitive reaction. And I'm due my ant- tnf when I get back from holiday in about ten days time. Do you think / has anyone had experience of being refused it be ause of allergies? I think I remember that they ask you every time. It's now about five days I've had this reaction and my face and hands are still red and puffy

3 Replies

oldestnewest
  • sorry I though I answered it on the other blog..

    which ant tnf is it you are using|?? are you sure that is the metho?.. not the ant tnf causing the photosensitivity..) also some other meds.. isostretinion.., chlorpromazine. tetracycline.. etc... these are all NON Ra Meds also cause photosensitivity.. these are the commom ones which definately cause photosensitiviy.. and the patients are counselled accordingly

    With the name of your ant tnf.. I can check for you

    Alison

  • That's kind to offer

    I'm on Inflicimab or known as remicade + methotrexate

    Have no idea what's causing photosensitivity but I was taking both 8 years ago when I had previous and first episode. I'm really interested to know if theyre likely to delay my next treatment in ten days time. I think reaction s subsiding, but it's still itchy and inflamed. I'm booked to do an art summer school which involves a sort of xam so it'll be really annoying to have holiday and that wrecked.

  • Flushing and rash are main/ top side effects of remicade/ infliximab.. abnormal skin pigmentation less common and rarely severe skin reactions can occur these are very rare..I wont post these to avoid mass panic.. as these are very rare..

    As I said before in a few susceptible people methotrexate can cause sun sensitivity.. would appear it is that not the anti tnf?.. Have listed above the top three supects for sun sensitivity these are not RA drugs!. another top culprit is doxycycline!!.. suggest you go for total sun block in your case..factor 50. which you are doing.

    I dont actually sun bathe.. my med can cause a chryalising reaction with the sun and turn the skin blue-grey irreversable!.. but my arms and face often get 15 min of unprotected sun for vit D.. fake tan or white is better any way!( my med gold injection/ myocrisin)

You may also like...